# SDR GLBA200912042

- Difficulty date: December 3, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 25,775 hours, 27,647 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR INDICATED A RED "A" LT WITH GEAR HANDLE UP NOTICED AND FELT LIKE THE NOSE GEAR OR GEAR DOORS WHERE STILL DOWN.  MX CHECKED THE UPLOCK ACTUATOR RIGGING IAW MM 32-32-09 AND SWUNG THE GEAR NUMEROUS TIMES WITH NO DEFECTS NOTED IAW MM 32-30-00.  MX SERVICED BOTH HYD SYS AS NEEDED IAW MM 12-13-01.
